Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 66, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Oct 19, 2015, 6:27 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2015, 6:27 PM MDT (00:27 UTC)
- Expired
- Oct 19, 2015, 9:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1908 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS55 KABQ 200027
FFWABQ
NMC011-019-200315-
/O.NEW.KABQ.FF.W.0066.151020T0027Z-151020T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON OCT 19 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 915 PM MDT
* AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM MOVING OVER AN AREA THAT HAS JUST RECENTLY RECEIVED
VERY HEAVY RAINFALL. ESTIMATES OF UP TO THREE TO FOUR INCHES OF
RAIN HAVE ALREADY FALLEN OVER THE WARNED AREA WITH AN ADDITIONAL
HALF INCH TO INCH ADDITIONAL EXPECTED. EXCESSIVE RUNOFF WILL
OCCUR...AND FLASH FLOODING IS EXPECTED TOWARD THE CONFLUENCE OF
ALAMOGORDO CREEK AND THE PECOS RIVER NORTH OF SUMNER DAM.
* LOCATIONS IMPACTED INCLUDE...
SUMNER LAKE AND SUMNER LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3498 10421 3483 10421 3459 10436 3467 10455
3484 10462
$$
SHOEMAKE1 follow-up statement
235
WGUS75 KABQ 200228
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
828 PM MDT MON OCT 19 2015
NMC011-019-200315-
/O.CON.KABQ.FF.W.0066.000000T0000Z-151020T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA-GUADALUPE-
828 PM MDT MON OCT 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTH CENTRAL DE BACA AND EAST CENTRAL GUADALUPE COUNTIES...
AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN ACROSS THE WARNED AREA HAS ENDED HOWEVER HIGH WATER FLOWS WILL
CONTINUE...ESPECIALLY SOUTHEAST OF PUERTA DE LUNA.
LOCATIONS IMPACTED INCLUDE...
SUMNER LAKE AND SUMNER LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3498 10421 3483 10421 3459 10436 3467 10455
3484 10462
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 6:07 PM MDT, 20 minutes earlier.
Area forecast discussion, Oct 19, 6:07 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MDT MON OCT 19 2015 .AVIATION... 00Z TAF CYCLE ISOLATED SHRA AND TSRA WILL CONTINUE ACROSS NORTH AND CENTRAL NM MUCH OF THE NIGHT...A BIT MORE SO BEFORE MIDNIGHT THAN AFTER. A FEW TSRA WILL BE QUITE STRONG TO SEVERE MAINLY EAST AND TO LESSER DEGREE NORTH AS LATE AS MID EVE. THE STRONGER STORMS WILL PRODUCE DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60 KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. BRIEF EPISODES OF MVFR CIGS AND VSBY CAN BE EXPECTED WITH THE STRONGEST STORMS. BETWEEN 09Z AND 16Z TUE ACROSS EAST CENTRAL AND SE NM...ESPECIALLY NEAR AND EAST OF THE PECOS RIVER...SOME PATCHY IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL BE POSSIBLE. DURING THE AFTN TUE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE STRONG TO PERHAPS SEVERE...WILL BREAK OUT ACROSS MUCH OF THE STATE... LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST CENTRAL NM. 43 && .PREV DISCUSSION...326 PM MDT MON OCT 19 2015... .SYNOPSIS... A STRENGTHENING STORM SYSTEM OVER SOUTHERN CALIFORNIA WILL KEEP ISOLATED SHOWERS AND THUNDERSTORMS IN THE FORECAST OVERNIGHT. AS THE STORM MOVES CLOSER TO NEW MEXICO TUESDAY AND TUESDAY NIGHT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION. MORE ROUNDS OF WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING IS POSSIBLE PRIMARILY FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS LINE. A DRYING TREND IS ANTICIPATED THURSDAY NIGHT AND FRIDAY. && .DISCUSSION... DIFFLUENT SOUTHWEST FLOW ALOFT COMBINING WITH ABUNDANT LOW LEVEL MOISTURE AND DAYTIME HEATING TO PRODUCE ISOLD STRONG TO SVR THUNDERSTORMS THIS AFTERNOON. NAM AND GFS IN GOOD AGREEMENT WITH REGARD TO ISOLD SHOWERS AND STORMS CONTINUING OVERNIGHT...FAVORING THE NW THIRD THE STATE ALONG WITH AREA IN AND NEAR THE SOUTH- CENTRAL MOUNTAINS. MODELS ARE QUITE CONSISTENT WITH THE OVERALL EVOLUTION OF THE CLOSED LOW NOW TAKING SHAPE OVER NEVADA AND SRN CALIFORNIA. UPPER LOW DEEPENS TONIGHT AS NLY JET STREAK ON THE WEST SIDE OF THE LOW FORCES THE CIRCULATION TO CLOSE OFF. GFS AND NAM DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A 90KT JET STREAM ACROSS THE FORECAST AREA FROM MID MORNING THROUGH MID EVENING. ISOLD STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON AS THE STRONG SW WINDS ALOFT MOVE OVER. MODELS THEN BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS UP FROM THE SOUTH TUESDAY NIGHT. HEAVIEST PRECIPITATION TUESDAY NIGHT WILL FAVOR THE ERN PLAINS. NUMERICAL WEATHER PREDICTION MODELS ARE IN VERY GOOD AGREEMENT THAT A THIRD WAVE/JET STREAK WILL MOVE AROUND THE LOW AND MOVE UP FROM THE SOUTH WEDNESDAY. WIDESPREAD SHOWERS AND STORMS ARE LIKELY MOST AREAS WITH THE HEAVIEST PRECIP ONCE AGAIN OVER THE ERN PLAINS. HIGHEST STORM TOTAL PRECIP OF AROUND 2 IN PROGGED ACROSS THE EAST- CENTRAL PLAINS WHEN ALL IS SAID AND DONE THURSDAY. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW IN ORDER TO PIN DOWN THE TIMING AND PLACEMENT OF THE HEAVIEST PRECIPITATION A BIT BETTER. MODELS CONTINUE TO DIFFER SOMEWHAT ON THE TIMING OF THE HEAVIEST PRECIP LATE-DAY WED INTO WED NIGHT. GFS IS STRONGER WITH SFC HIGH PRESSURE OVER ERN COLORADO WED AFTERNOON...FAVORING NE NM WEDNESDAY AFTERNOON. NAM HITS THE EAST-CENTRAL AND SE PLAINS HARD WEDNESDAY NIGHT. TRENDED THE FORECAST MORE TOWARD THE GLOBAL MODELS (GFS AND ECMWF) BUT THERE IS STILL TIME TO SEE IF THE DIFFERENCES DECREASE WITH FUTURE MODEL RUNS. 12Z GFS AND ECMWF NOW SHOW A TRAILING SHORT-WAVE TROUGH/CLOSED LOW FOR SATURDAY. INTRODUCED PRECIP CHANCES MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. BOTH MODELS BRING IN A RELATIVELY DRY ZONAL FLOW ALOFT SUNDAY. NOT MUCH CONFIDENCE IN THE FORECAST BEYOND SUNDAY WITH SO MANY TROPICAL FACTORS AT PLAY ACROSS THE EQUATORIAL PACIFIC. 33 && .FIRE WEATHER... AN UNSETTLED WEATHER PATTERN WILL CONTINUE TO UNFOLD AS LOW PRESSURE MIGRATES INTO THE AMERICAN SOUTHWEST. EXPECT INCREASING CHANCES FOR WIDESPREAD WETTING RAINFALL THROUGH MID WEEK WITH NO CRITICAL FIRE WEATHER FORECAST OVER THE NEXT SEVERAL DAYS. MOISTURE HAS REMAINED ANOMALOUSLY HIGH TODAY WITH ISOLATED TO SCATTERED SHOWERS AND STORMS FILLING IN...AND SOME ACTIVITY EVEN SPREADING INTO THE EASTERN PLAINS. DESPITE THE HIGHER MOISTURE...TEMPERATURES HAVE MANAGED TO REACH NEAR TO SLIGHTLY ABOVE AVERAGE AS SOUTH SOUTHWEST BREEZES PREVAIL AREA WIDE. AS THE UPPER LOW BECOMES BETTER ORGANIZED AND MOVES OVER SOUTHERN CA/AZ IT WILL INDUCE A DIFFLUENT PATTERN OVER NM...CHARACTERIZED BY INCREASED COVERAGE OF PRECIPITATION THROUGH THE MID WEEK PERIOD WITH ELEVATED RH...ESPECIALLY DURING MORNING RECOVERY PERIODS. AFTER OBSERVING MOSTLY SCATTERED STORM ACTIVITY TUESDAY...WIDESPREAD WETTING TO SOAKING RAINFALL IS ANTICIPATED INTO TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH STILL SCATTERED TO NUMEROUS STORMS ONGOING INTO THURSDAY OVER THE EASTERN HALF OF NM. THIS WILL PRECLUDE ANY CRITICAL FIRE WEATHER WHILE TEMPERATURES AND VENTILATION RATES DECLINE...ULTIMATELY SHUTTING DOWN PRESCRIBED BURN OPPORTUNITIES. A SYNOPTIC EASTERLY WIND IS STILL EXPECTED TO DEVELOP WEDNESDAY MORNING...BUT THE ARRIVAL OF A FRONT IS LESS CERTAIN. AT ANY RATE...SOME ACCELERATED EASTERLY GUSTS ARE EXPECTED THROUGH CENTRAL GAPS/CANYONS. SOME TEMPORARY DRYING IS EXPECTED INTO FRIDAY AS THE LOW OPENS INTO AN UPPER TROUGH AND EXITS NM. HOWEVER...FORECAST MODELS ARE NOW MORE ASSERTIVE WITH A TRAILING SHORT WAVE TROUGH OR DISTURBANCE THAT COULD INGEST MORE MOISTURE AND DROP ADDITIONAL PRECIPITATION OVER PORTIONS OF EASTERN NM. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 19, 5:27 AM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT MON OCT 19 2015 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 527 AM MDT MON OCT 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS MAY BECOME LOCALLY STRONG WITH GUSTY WINDS...HAIL...AND HEAVY RAINFALL TUESDAY AFTERNOON THROUGH TUESDAY NIGHT OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. WIDESPREAD HEAVY RAIN AND LOCALLY STRONG STORMS ARE LIKELY FOR THE ENTIRE AREA WEDNESDAY THEN AGAIN OVER EASTERN NEW MEXICO THURSDAY. EXCESSIVE RAINFALL OVER EASTERN NEW MEXICO MAY LEAD TO AREAS OF FLASH FLOODING...PARTICULARLY WITHIN URBAN DRAINAGES AND LOW LYING AREAS. ELEVATED FLOWS AND SOME MINOR RIVER FLOODING ARE POSSIBLE WITHIN THE PECOS AND CANADIAN RIVER BASINS. TEMPERATURES MAY BECOME COLD ENOUGH FOR SEVERAL INCHES OF SNOW ABOVE 11000 FT WEDNESDAY NIGHT HOWEVER IMPACTS ARE EXPECTED TO BE MINOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Local storm report, Oct 19, 4:08 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT MON OCT 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 10 W ROSWELL 33.37N 104.70W
10/19/2015 M1.00 INCH CHAVES NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1502421
RJOJOLALocal storm report, Oct 19, 4:50 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
450 PM MDT MON OCT 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 7 SE CUERVO 34.95N 104.34W
10/19/2015 E0.88 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502422
SHOEMAKESpecial weather statement, Oct 19, 5:02 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 PM MDT MON OCT 19 2015 NMZ532-200000- EASTERN SAN MIGUEL COUNTY- 502 PM MDT MON OCT 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL COUNTY UNTIL 600 PM MDT... AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VARIADERO...OR 35 MILES NORTHEAST OF SANTA ROSA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONCHAS LAKE STATE PARK...VARIADERO...CONCHAS DAM...CONCHAS AND BELL RANCH. OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM AND CONCHAS LAKE STATE PARK. BOATERS SHOULD MOVE TO SAFE SHELTER NOW. && LAT...LON 3523 10442 3540 10453 3573 10404 3540 10393 TIME...MOT...LOC 2302Z 241DEG 29KT 3540 10440 KJ
Special weather statement, Oct 19, 5:30 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 PM MDT MON OCT 19 2015 NMZ501-504-200015- NORTHWEST PLATEAU-NORTHWEST HIGHLANDS- 530 PM MDT MON OCT 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN JUAN...NORTH CENTRAL MCKINLEY AND NORTHWESTERN SANDOVAL COUNTIES UNTIL 615 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF PUEBLO PINTADO...OR 24 MILES NORTHEAST OF CROWNPOINT...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COUNSELOR...NAGEEZI AND PUEBLO PINTADO. && LAT...LON 3588 10798 3629 10788 3622 10737 3579 10780 TIME...MOT...LOC 2330Z 201DEG 22KT 3593 10782 50
Special weather statement, Oct 19, 5:49 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT MON OCT 19 2015
NMZ533-200030-
GUADALUPE COUNTY-
549 PM MDT MON OCT 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GUADALUPE COUNTY
UNTIL 630 PM MDT...
AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PUERTO DE LUNA...OR 13 MILES SOUTH OF SANTA
ROSA...MOVING EAST NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
GUADALUPE COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3469 10466 3477 10471 3494 10441 3473 10434
3469 10434
TIME...MOT...LOC 2349Z 244DEG 13KT 3476 10460
KJSpecial weather statement, Oct 19, 6:06 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 606 PM MDT MON OCT 19 2015 NMZ532-200045- EASTERN SAN MIGUEL COUNTY- 606 PM MDT MON OCT 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY UNTIL 645 PM MDT... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CONCHAS...OR 27 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS. OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM AND CONCHAS LAKE STATE PARK. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3528 10422 3542 10426 3559 10392 3531 10383 TIME...MOT...LOC 0006Z 252DEG 19KT 3539 10414 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:06 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Oct 19, 6:22 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Oct 19, 6:41 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 19, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 55 min |
| Oct 19, 7:32 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Oct 19, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 31 min |
| Oct 19, 8:03 PM MDT | Special Weather Statement | ABQ | Los Alamos | 27 min |
| Oct 19, 8:55 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Oct 20, 4:36 AM MDT | Flash Flood Watch | ABQ | 49 hr | |
| Oct 20, 4:54 AM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 36 min |
| Oct 20, 11:02 AM MDT | Severe Thunderstorm Warning | ABQ | Catron | 43 min |
| Oct 20, 11:43 AM MDT | Special Weather Statement | ABQ | 32 min | |
| Oct 20, 11:49 AM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Oct 20, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Oct 20, 12:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 27 min |
| Oct 20, 12:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 20, 12:57 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 48 min |
| Oct 20, 1:07 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Oct 20, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 30 min |
| Oct 20, 1:17 PM MDT | Special Weather Statement | ABQ | Catron | 28 min |
| Oct 20, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 35 min |
| Oct 20, 1:37 PM MDT | Special Weather Statement | ABQ | Torrance | 38 min |
| Oct 20, 1:42 PM MDT | Tornado Warning | ABQ | Cibola | 18 min |
| Oct 20, 1:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Oct 20, 1:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Oct 20, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola | 35 min |
| Oct 20, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 20, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 30 min |
| Oct 20, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Oct 20, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 40 min |
| Oct 20, 2:07 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
| Oct 20, 2:20 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Oct 20, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Santa Fe | 25 min |
| Oct 20, 2:25 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Oct 20, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Oct 20, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 45 min |
| Oct 20, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Oct 20, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Oct 20, 2:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Oct 20, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 11 min |
| Oct 20, 2:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Oct 20, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 30 min |
| Oct 20, 3:04 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Oct 20, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Oct 20, 3:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Oct 20, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Oct 20, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Oct 20, 3:31 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 20, 3:34 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 3:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Oct 20, 3:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Oct 20, 4:12 PM MDT | Special Weather Statement | ABQ | Torrance | 48 min |
| Oct 20, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 23 min |
| Oct 20, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 49 min |
| Oct 20, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 20, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 43 min |
| Oct 20, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 51 min |
| Oct 20, 5:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 2 hr |
| Oct 20, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 39 min |
| Oct 20, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Oct 20, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.